A NOTE ON TWO SUMMABILITY METHODS

Authors

  • W. T. SULAIMAN Dept. of Applied Sciences, College of Technological Studies, P. 0. Box 42325, 70654 Kuwait.

DOI:

https://doi.org/10.5556/j.tkjm.23.1992.4552

Keywords:

summability factors, weighted means, null sequence

Abstract

A theorem connecting the two summabilities $|\overline N _{P_n}|_k$ and $|C_{, \alpha}|_k$ is proved. This theorem contains as special cases the result of Mohapatra 1967.

References

H. Bor, "A note on two summability methods", Proceedings of the American Mathemat­cal Society, 98 (1986), 81-84.

R. N. Mohapatra, "A note on summability factors", Journal of the Indian Mathematical Society, 31 (1967), 213-224.

W. T. Sulaiman, "Multipliers for the phi - |C_{,alpha}|_k summability of infinite series", Pure Appl. Math. Sci., to appear

Downloads

Published

1992-12-01

How to Cite

SULAIMAN, W. T. (1992). A NOTE ON TWO SUMMABILITY METHODS. Tamkang Journal of Mathematics, 23(4), 289–295. https://doi.org/10.5556/j.tkjm.23.1992.4552

Issue

Section

Papers